Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474531
Burcsi, Peter, Cicalese, Ferdinando, Fici, Gabriele, and Lipták, Zsuzsanna. 2012. “On Approximate Jumbled Pattern Matching in Strings”. Theory of Computing Systems 50 (1): 35-51.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493233
Burcsi, Peter, Cicalese, Ferdinando, Fici, Gabriele, and Lipták, Zsuzsanna. 2012. “ALGORITHMS FOR JUMBLED PATTERN MATCHING IN STRINGS”. International Journal of Foundations of Computer Science 23 (02): 357-374.
PUB | DOI | WoS | arXiv
 
2008 | Report | PUB-ID: 1970461 OA
Ejaz, Tahir, Rahmann, Sven, and Stoye, Jens. 2008. Online Abelian Pattern Matching. Forschungsberichte der Technischen Fakultät, Abteilung Informationstechnik / Universität Bielefeld. Bielefeld: Technische Fakultät der Universität Bielefeld.
PUB | PDF
 
2007 | Bielefelder E-Dissertation | PUB-ID: 2305575 OA
Beckstette, Michael. 01T00:00:00Z.01.1970. Index-based algorithms for motif search and their integration in a system for differential genome analysis. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Pattern matching"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung